MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SIGNATURE LTX MICR,LTX,PF,7.0

Medline Industries, LP MEDLINE; GLOVE,SURG,SIGNATURE LTX MICR,LTX,PF,7.0
Catalog Number MSG5870
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the gloves were not completely leak-proof.
 
Additional Manufacturer Narrative
According to the customer, the gloves were not completely leak-proof, which meant that the surgeons had bloody fingers after the operations; the reported concern was tearing during use.No photo or sample was received, and inspection records for the reported sku lot were reviewed and the lot passed with no abnormalities noted; scar and capa records for the glove division were reviewed and there have been no opened scars or capas for the reported sku in the last 24 months.In the absence of a physical sample or detailed photos, medline was unable to confirm the presence of a defect during this investigation, and the true root cause could not be accurately determined.There were no reports of death or serious injury associated with this event, and medline's quality team will continue to monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SIGNATURE LTX MICR,LTX,PF,7.0
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50873115
Report Number1417592-2026-49421
Device Sequence Number10661579
Product Code KGO
UDI-Device Identifier10888277629165
UDI-Public10888277629165
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202668
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG5870
Device Lot Number508035EA70-2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown